RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 299, Pages 287–294 (Mi znsl1130)  

Singular links of almost metastable dimensions

V. M. Nezhinskii

Herzen State Pedagogical University of Russia

Abstract: The objects studied are singular links of $p_1$-,$…,p_r$-, $p$-spheres in the $n$-sphere. A theory of such singular links for $\max\{p_1,…,p_r\}<2n/3-1$ and $p<3n-3\max\{ p_1,…,p_r\}-5$ is constructed. The theory generalizes (as far as it is possible) the theory of singular links of $k$-,$…,k$-, $p$-spheres in the $(2k+1)$-sphere, where $k>1$, developed in the author's recent papers.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 131:1, 5420–5424

Bibliographic databases:

UDC: 515.164.634
Received: 10.01.2003

Citation: V. M. Nezhinskii, “Singular links of almost metastable dimensions”, Geometry and topology. Part 8, Zap. Nauchn. Sem. POMI, 299, POMI, St. Petersburg, 2003, 287–294; J. Math. Sci. (N. Y.), 131:1 (2005), 5420–5424

Citation in format AMSBIB
\Bibitem{Nez03}
\by V.~M.~Nezhinskii
\paper Singular links of almost metastable dimensions
\inbook Geometry and topology. Part~8
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 299
\pages 287--294
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2038829}
\zmath{https://zbmath.org/?q=an:1144.57302}
\elib{http://elibrary.ru/item.asp?id=13492509}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 131
\issue 1
\pages 5420--5424
\crossref{https://doi.org/10.1007/s10958-005-0416-4}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1130
  • http://mi.mathnet.ru/eng/znsl/v299/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:117
    Full text:33
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019